# SDR AALA201910039013

- Difficulty date: October 3, 2019
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 9,474 hours, 3,699 cycles
- Engine: Iae V2533A5
- Engine time: 9,173 hours, 3,422 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18397
- Condition: Fire
- Location: Nr 1
- Part time: 9,173 hours, 3,422 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PULLING INTO GATE BRAKE SET, ENGINE SHUTDOWN, APU WAS NOT UP TO SPEED SO LOST AC POWER FOR ABOUT 20 SEC. GROUND PERSONAL SAID # 1 ENGINE HAD FLAMES COMING OUT REAR AND THEY USED GROUND EXTINGUISHER. IT FLARED BACK UP SO WE BLEW THE BOTTLE. AN ENGINE CHANGE HAS BEEN DECLARED. MAINTENANCE REMOVED AND REPLACED #1 ENGINE IAW JOB CARD 71-94-06 AND REMOVED AND REPLACED #1 ENGINE NOSE COWL IAW JOB CARD 71-94-07. OPS AND LEAK CHECKS NORMAL.
